# SDR UPS805340

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Main Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT WING, NR 1 MAIN TANK O/B SECTION CRACKED LOWER CENTER SPAR AND WEB THROUGH ACCESS PNL 506A.  REPAIRED IAW UPS EO DC8-5710-7895A.
